Post # 1
I just stopped my BCP after being on them the majority of 15 years. I have been off them for the past week and am experiencing what feels like mild nagging cramps. Nothing serious but just enough that I feel them. It reminds of the the cramps that I would get a week or so before my period on the pill. Is this normal? What symptoms did you experience after coming off BCP?
Post # 3
@Charlies_Angel: I think I had some mild cramps when I stopped, as well. I also broke out and was bloated like crazy. Not sure how long it would have taken for the skin issues and bloating to go away since I got pregnant second cycle off, so my issues were just compouned after that lol.
Post # 4
i was on the pill for 13 years, before stopping it in july.
now when i get my period, i get cramps.
it’s normal. the pill masked all the symptoms before.
Post # 5
Very normal…could be your body tring to ovulate for the first time since going off the pill 🙂
Post # 6
I had HORRIFYING cramping before my first period off BC! (And I NEVER get PMS cramps, so it was super bizarre!)
Post # 7
@BrandNewBride: You never get PMS craps. hehe. (sorry I’m a child)
Post # 8
@jny1179: Haha, oops! Thanks for the heads up…
Post # 9
Nausea for about a month and face breakouts for about 6 or 7 months.
Post # 10
ugh yesss going through that now. Just got off last week and the cramps started up almost immediately. WTF!
Post # 11
@BrandNewBride: Same with me. currently experiencing my first AF after going off BC. Ouch, been cramping all week AND AF is late. Or later than usual since i dont know how long my cycle normally is since i haven’t experienced it for a long time!
Post # 12
I was only off for one month but I had been on for probably 15 years as well. I didn’t have any symptoms. My one period off of BCP was a bit crampier than normal but that’s about it.